# SDR KBM2005F00315

- Difficulty date: October 16, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33215300
- Condition: Failed
- Location: Tail Rotor
- Part time: 891 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R HINGE LAMINATED BEARING HAD MULTIPLE CUTS IN RUBBER.  REPLACED WITH NEW.  (K)
